# SDR UPS97223975

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69162692
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 950 RT FITTING LWR INBOARD HORIZONTAL SUPPORT ANGLE FOUND CRACKED.  SUPPORT ANGLE REPLACED IAW SRM 51-30-2 AND DWG NR 65C18332.
